# SDR SWAA012019

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 53,742 hours, 36,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND 2 EA CRACKS AT # 5 L/E SLAT LOWER SKIN AFT ROW OF RIVETS, CRACKS ARE 1 & 5/8  IN LENGTH.                   REPAIRED SKIN PER SRM.
